# SDR JJBA20130910004

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N364
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 30,978 hours, 42,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLOOR RED EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT. OPS CHECKED SATISFACTORY.
